A. Alonso-rodriguez and L. Gerardo-giorda, New Nonoverlapping Domain Decomposition Methods for the Harmonic Maxwell System, SIAM Journal on Scientific Computing, vol.28, issue.1, pp.102-122, 2006.
DOI : 10.1137/040608696

S. Benzoni-gavage and D. Serre, Multi-dimensional hyperbolic partial differential equations: First-order Systems and Applications. Oxford Mathematical Monographs, 2007.
DOI : 10.1093/acprof:oso/9780199211234.001.0001

T. F. Chan and T. P. Mathew, Domain decomposition algorithms, Acta Numerica 1994, pp.61-143, 1994.
DOI : 10.1016/0041-5553(78)90012-5

P. Charton, F. Nataf, and F. Rogier, Méthode de décomposition de domaine pour l'´ equation d'advection-diffusion, C. R. Acad. Sci, vol.313, issue.9, pp.623-626, 1991.

P. Chevalier, Méthodes numériques pour les tubes hyperfréquences. Résolution par décomposition de domaine, 1998.

P. Chevalier and F. Nataf, Symmetrized method with optimized second-order conditions for the Helmholtz equation, In Domain decomposition methods Amer. Math. Soc, vol.10, pp.400-407, 1997.
DOI : 10.1090/conm/218/03035

S. Clerc, Non-overlapping Schwarz method for systems of first order equations, Cont. Math, vol.218, pp.408-416, 1998.
DOI : 10.1090/conm/218/03036

P. Collino, G. Delbue, P. Joly, and A. Piacentini, A new interface condition in the non-overlapping domain decomposition method for the Maxwell equations, Computer Methods in Applied Mechanics and Engineering, vol.148, issue.1-2, pp.195-207, 1997.
DOI : 10.1016/S0045-7825(97)00014-5

Q. Deng, Timely Communicaton: An Analysis for a Nonoverlapping Domain Decomposition Iterative Procedure, SIAM Journal on Scientific Computing, vol.18, issue.5, pp.1517-1525, 1997.
DOI : 10.1137/S1064827595286797

B. Després, Décomposition de domaine etprobì eme de Helmholtz, C.R. Acad. Sci. Paris, vol.1, issue.6, pp.313-316, 1990.

B. Després, Domain decomposition method and the Helmholtz problem.II, Second International Conference on Mathematical and Numerical Aspects of Wave Propagation, pp.197-206, 1993.

B. Després, P. Joly, and J. E. Roberts, A domain decomposition method for the harmonic Maxwell equations, Iterative methods in linear algebra, pp.475-484, 1991.

V. Dolean and S. Lanteri, An implicite finite volume time-domain method on unstructured meshes for Maxwell equations in three dimensions, 2005.

V. Dolean, S. Lanteri, and F. Nataf, Construction of interface conditions for solving the compressible Euler equations by non-overlapping domain decomposition methods, International Journal for Numerical Methods in Fluids, vol.43, issue.12, pp.1485-1492, 2002.
DOI : 10.1002/fld.406

V. Dolean, S. Lanteri, and F. Nataf, Convergence analysis of additive Schwarz for the Euler equations, Applied Numerical Mathematics, vol.49, issue.2, pp.153-186, 2004.
DOI : 10.1016/j.apnum.2003.09.006

URL : https://hal.archives-ouvertes.fr/hal-00017499

V. Dolean, F. Nataf, and G. Rapin, Deriving a new domain decomposition method for the Stokes equations using the Smith factorization, Mathematics of Computation, vol.78, issue.266, 2007.
DOI : 10.1090/S0025-5718-08-02172-8

URL : https://hal.archives-ouvertes.fr/hal-00088830

B. Engquist and H. Zhao, Absorbing boundary conditions for domain decomposition, Applied Numerical Mathematics, vol.27, issue.4, pp.341-365, 1998.
DOI : 10.1016/S0168-9274(98)00019-1

E. Faccioli, F. Maggio, A. Quarteroni, and . Tagliani, Spectral???domain decomposition methods for the solution of acoustic and elastic wave equations, GEOPHYSICS, vol.61, issue.4, pp.1160-1174, 1996.
DOI : 10.1190/1.1444036

E. Faccioli, F. Maggio, A. Quarteroni, and A. Tagliani, 2d and 3d elastic wave propagation by pseudo-spectral domain decomposition method, Journal of Seismology, vol.1, issue.3, pp.237-251, 1997.
DOI : 10.1023/A:1009758820546

M. J. Gander, Optimized Schwarz Methods, SIAM Journal on Numerical Analysis, vol.44, issue.2, pp.699-731, 2006.
DOI : 10.1137/S0036142903425409

URL : https://hal.archives-ouvertes.fr/hal-00107263

M. J. Gander and L. Halpern, M??thodes de relaxation d'ondes (SWR) pour l'??quation de la chaleur en dimension 1, Comptes Rendus Mathematique, vol.336, issue.6, pp.519-524, 2003.
DOI : 10.1016/S1631-073X(03)00009-8

M. J. Gander, L. Halpern, and F. Magouì-es, An optimized Schwarz method with two-sided Robin transmission conditions for the Helmholtz equation, International Journal for Numerical Methods in Fluids, vol.27, issue.4, 2007.
DOI : 10.1002/fld.1433

URL : https://hal.archives-ouvertes.fr/hal-00623843

M. J. Gander, L. Halpern, and F. Nataf, Optimal Schwarz Waveform Relaxation for the One Dimensional Wave Equation, SIAM Journal on Numerical Analysis, vol.41, issue.5, pp.1643-1681, 2003.
DOI : 10.1137/S003614290139559X

M. J. Gander, F. Magouì, and F. Nataf, Optimized Schwarz Methods without Overlap for the Helmholtz Equation, SIAM Journal on Scientific Computing, vol.24, issue.1, pp.38-60, 2002.
DOI : 10.1137/S1064827501387012

URL : https://hal.archives-ouvertes.fr/hal-00624495

T. Hagstrom and S. Lau, Radiation boundary conditions for Maxwell's equations: a review of accurate time-domain formulations, J. Comput. Math, vol.25, issue.3, pp.305-336, 2007.

T. Hagstrom, R. P. Tewarson, and A. Jazcilevich, Numerical experiments on a domain decomposition algorithm for nonlinear elliptic boundary value problems, Applied Mathematics Letters, vol.1, issue.3, 1988.
DOI : 10.1016/0893-9659(88)90097-3

C. Japhet, F. Nataf, and F. Rogier, The optimized order 2 method. application to convectiondiffusion problems, Future Generation Computer Systems FUTURE, vol.18, 2001.

P. Lions, On the Schwarz alternating method III: a variant for nonoverlapping subdomains, Third International Symposium on Domain Decomposition Methods for Partial Differential Equations, 1989.

F. Nataf and F. Rogier, FACTORIZATION OF THE CONVECTION-DIFFUSION OPERATOR AND THE SCHWARZ ALGORITHM, Mathematical Models and Methods in Applied Sciences, vol.05, issue.01, pp.67-93, 1995.
DOI : 10.1142/S021820259500005X

J. Nedelec, Acoustic and electromagnetic equations Integral representations for harmonic problems, Applied Mathematical Sciences, vol.144, 2001.

A. Quarteroni, Domain Decomposition Methods for Systems of Conservation Laws: Spectral Collocation Approximations, SIAM Journal on Scientific and Statistical Computing, vol.11, issue.6, pp.1029-1052, 1990.
DOI : 10.1137/0911058

A. Quarteroni and L. Stolcis, Homogeneous and heterogeneous domain decomposition methods for compressible flow at high Reynolds numbers, p.4, 1996.

A. Quarteroni and A. Valli, Domain Decomposition Methods for Partial Differential Equations, 1999.

B. F. Smith, P. E. Bjørstad, and W. Gropp, Domain Decomposition, 1996.
DOI : 10.1007/978-3-540-70529-1_411

I. Sofronov, Non-reflecting Inflow and Outflow in a Wind Tunnel for Transonic Time-Accurate Simulation, Journal of Mathematical Analysis and Applications, vol.221, issue.1, p.92, 1998.
DOI : 10.1006/jmaa.1997.5559

H. Sun and W. Tang, An Overdetermined Schwarz Alternating Method, SIAM Journal on Scientific Computing, vol.17, issue.4, pp.884-905, 1996.
DOI : 10.1137/0917057

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

W. P. Tang, Generalized Schwarz Splittings, SIAM Journal on Scientific and Statistical Computing, vol.13, issue.2, pp.573-595, 1992.
DOI : 10.1137/0913032

A. Toselli, Overlapping Schwarz methods for Maxwell's equations in three dimensions, Numerische Mathematik, vol.86, issue.4, pp.733-752, 2000.
DOI : 10.1007/PL00005417

A. Toselli and O. Widlund, Domain Decomposition Methods -Algorithms and Theory, 2004.
DOI : 10.1007/b137868

J. Wloka, B. Rowley, and B. Lawruk, Boundary Value Problems for Elliptic Systems, 1995.
DOI : 10.1017/CBO9780511662850

J. Xu, Iterative Methods by Space Decomposition and Subspace Correction, SIAM Review, vol.34, issue.4, pp.581-613, 1992.
DOI : 10.1137/1034116

J. Xu and J. Zou, Some Nonoverlapping Domain Decomposition Methods, SIAM Review, vol.40, issue.4, pp.857-914, 1998.
DOI : 10.1137/S0036144596306800

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=